# SDR DXTA2009012403474

- Difficulty date: January 24, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N967QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800067
- Aircraft time: 9,659 hours, 5,996 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O GEAR HANDLE WOULD NOT MOVE ON FIRST ATTEMPT.  ON SECOND TRY, GEAR HANDLE MOVED, GEAR RETRACTED NORMALLY, BUT RED LIGHT REMAINED ON. LOWERED GEAR NORMALLY AND LANDED.   PROPERLY SERVICED NOSE STRUT UPPER AND LOWER CHAMBERS.  PERFORMED GEAR SWING AND CLEARANCE CHECKS GOOD.  IAW MM 12-10-38.  STRUT EXTENSION ENTRY WITHIN LIMITS.
